Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online
Ask a Urologist   »  

Getting pink drop in urination. On Pravastatin, and Ziac. Any infection?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5374 Questions
I had an episode of pink drips at the end of stream, no pain, no neat blood. It did not repeat. I am 62 male. I am on a full asperin per day. Pravastatin, and Ziac. What is the probablility that this a serious problem. No recent sexual contact.
Posted Tue, 1 Jan 2013 in Urinary and Bladder Problems
Answered by Dr. Grzegorz Stanko 15 minutes later

Thank you for the query.

Such symptom can be a sign of urinary tract infection, urinary tract stones or even bladder tumor. As you do smoke and are in the age around 70, this makes urinary bladder tumor more possible. It can give no other symptoms for a very long time. It can also give non specific symptoms similar to urinary tract infection like frequent urinating, burning when urinating.
It is advisable for you to have urine analysis, full blood work and abdominal ultrasound with urinary bladder checkup performed.

Hope this will help. Feel free to ask further questions.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor